# SDR AALA980594

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 55R HAS SURFACE CORROSION ON SHEAR TIE AND STRINGER.  INSTALLED NEW STRINGER SECTION PER SRM 53-10-1A PAGE 210.  (M)
